IJPAM: Volume 85, No. 1 (2013)
NON-OSCILLATING SOLUTIONS OF ODD ORDER LINEAR
SYSTEM OF NEUTRAL TYPE WITH DISTRIBUTED DELAY
1,2,3,4Faculty of Mathematics and Informatics
University of Plovdiv
236, Bulgaria Blvd., Plovdiv, 4003, BULGARIA
Abstract. In the present paper we establish explicit and easy computable sufficient conditions for existing of bounded and unbounded non-oscillating solutions of linear delayed system of neutral type with distributed delay. The results are proved by logarithmic norm technique and are new even in the case of system with constant delays in neutral part. Moreover they are applicable in the case of non-monotone measures too.
Received: March 11, 2013
AMS Subject Classification: 34K11, 34K40, 34C10
Key Words and Phrases: neutral type, distributed delay, non-oscillatory solution, logarithmic norm, numerical range
Download paper from here.
DOI: 10.12732/ijpam.v85i1.13 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395